I need to know i found a bottle in my daughters room, its 10mg. and she allways trys to find stuff to get high on..
Citalopram is a prescription medication that is licensed to treat depression in adults. By balancing the levels of a certain chemical in the brain, the medicine is effective in improving the symptoms of depression. In clinical studies, people who took citalopram were also less likely to relapse. Potential side effects of the drug include drowsiness, sweating, and nausea.
Perhaps you need to talk to your daughter, don't really think that Citalopram will make anyone 'high', but its always recommended to talk to a pharmacist for more & accurate info.
Take care, & wish your daughter well!
I have heard of some people TRYING to get high on citalopram because it can cause weird/abnormal dreams. Like Rajive pointed out, there are much worse side effects from this med that would seriously outweigh the potential "high"-convulsions, suicidal ideations, nausea, vomiting, and heart palpiatations, just to name a few. I would second Rajive's idea to talk with your daughter and find out why she's taking them. Hope this helps.
i take citalopram 60mg the highest dosage i also smoke weed and occasionally drink, when i have a smoke i dont feel anything else apart from the usual effects of marijuana i.e chilled relaxed and happy to be here
these tablets dont infact they only seem to give me a bad head and low appetite for food and i struggle to sleep and then i struggle to wake up its just a yukky feeling that i get from them
put it this way i'd love my doctor to prescribe me with weed instead as it helps loads weed stops my bad thoughts of killing my self weed makes me wanna be here weed makes me happy it blocks out the past ok i'm not saying its a permanent cure its just temporally relief but it works as soon as i run out of weed am back down on the bottom again in my bedroom most of the time even while just taken these tablets
NO it does not get you high no matter what you take with it if you take too much it will only make you sick for a few days ive took 5x 60mg i got violently sick it doesnt high it doesnt make you happy it doesnt do anything it certainly doesnt kill you just makes you just really sick when i get the courage to see the doctor im getting my meds changed to something else
Hi, I too am on 60mg (maximum dosage) and never got a "high" of any kind on them. On this dosage regular ECG monitoring is essential. I would fully endorse what Delila has said that to exceed the prescribed dosage could not only cause "serotonin syndrome" but possible cardiac seizure. Use only as prescribed! Bestest
I know this's an old post, but i rly couldn't ignore this1..
You say that your daughter allways tries to find ways to get high on, and i got to say that i personally would grab the problem by the root first of all, because theres nothing normal about constantly be on the lookout for something to get high on in the first place. Do you let her keep'em if they don't make her high, or do you have a very seriously conversation about the fact that she might be a drug addict, and try to get her the help she really needs??? instead of wondering if the drugs that you find in her room makes her stoned or not... i mean, the drugs that u might find in her room, migh not get her stoned, but in the worst case would still kill her cause of other factors that comes with for instance overdoses,allergic reactions and noumerous other factors i don't even know of. I really don't wan't to or tries to offend you in any way offcourse, but just worried, thats all. I really hope she's doing allright, and maybe tries to deal with the issues that makes her do this things. Wish you the best of luck and a long life :)
Wow, I can't believe this guy fooled all of you. lol. "kandykilla420?" Yeah, right. This is some young guy who got prescribed citalopram and wants to know if he can get high off of it. He obviously made up that story about his "daughter." I am posting this so that hopefully somebody will learn something here.
I used to take citalopram, and it ruined my life. It got me so high for months during the day and by night I was on the floor crying my eyes out. I couldn't stop moving, my teeth kept grinding and I was having feelings of euphoria that I have never even come close to before or since. I couldn't stop talking and I had almost no control over myself. I lost almost all my friends and once I came off it, was left with a few months of my life where I cringe about every thing I did and said.
I am currently taking citalopram 10 mg for my anxiety and depression, if you are going to approach her about it. She could have gone to a youth clinic or doctor to seek advice and got prescribed that medication for a good reason and confronting it could drastically make things worse.
As for the high portion, 10mg doesn't really get you high, it makes you not really want to stay up late/sleep in too late.
Hope this helped.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 1 answer
Posted 27 Jul 2011 • 1 answer
Could I take meloxicam 7.5 with my other medications? Citalopram, furosemide,levothyroxin and lisin?
Posted 31 Oct 2013 • 3 answers
Posted 26 Jan 2014 • 3 answers
Posted 19 Mar 2016 • 4 answers